I began taking Lamictal 2x per day last week. The dose will be increased
to 4x per day beginning next week. I am having some nausea and
unpleasant feelings in my stomach. I do not throw up but don't have
much appetite. Should I call my doctor and tell him or will these
symptoms go away? I am allergic to phenobarbitol, had liver problems
with dilantin and recently had to quit taking tegretol because of
low white blood count. I had a grand mal seizure last week. I want
to give Lamictal a chance before giving up on it.
Sorry to hear about the side effects to Lamictal. Nausea is one of the more common side effects of this medication. Yes, I would call and tell your neurologist. Usually, the side effects are reflected by the speed at which the medication is introduced. Most likely, the nausea will go away as you become accustomed to the dose. Follow the instructions fully, and it may be that the rate of increasing the dosing might have to be slowed down. Lamictal is a very good seizure medication. Best of luck. Let us know if we can be of further help.
CCF Neuro[P] MD, RPS
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.